# SDR USAA2010110892533

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 35,277 hours, 14,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 221 - BOS - EEL - MID LEFT EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE.  MAINTENANCE REPLACED MID LEFT EPSU BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38-04-400-002.
